# SDR SWAA2023042730545

- Difficulty date: April 23, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 11,942 hours, 5,274 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR RIGHT SLIDE HOOK LOOSE<[01] ADJUSTED FWD SERVICE DOOR GIRT BAR HOOK REF AMM 25-66-01.
